American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Catherine Lee. A minimum fixed point theorem for smooth fiber preserving maps. Proc. Amer. Math. Soc. 135 (2007) 1547-1549. MR 2276665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alexandra Mozgova. The toric cobordisms. Proc. Amer. Math. Soc. 132 (2004) 299-303. MR 2021274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Hoster and D. Kotschick. On the simplicial volumes of fiber bundles. Proc. Amer. Math. Soc. 129 (2001) 1229-1232. MR 1709754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. Manoharan. Generalized Swan's theorem and its application . Proc. Amer. Math. Soc. 123 (1995) 3219-3223. MR 1264823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Katsuro Sakai. The space of cross sections of a bundle . Proc. Amer. Math. Soc. 103 (1988) 956-960. MR 947690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Rigas. An elementary section of a bundle . Proc. Amer. Math. Soc. 102 (1988) 1099-1100. MR 934896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald W. Barnes. The simplicial bundle of a CW fibration . Proc. Amer. Math. Soc. 101 (1987) 559-562. MR 908669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. E. A. Johnson. Fibrations of locally symmetric spaces and the failure of the Jordan-H\"older property . Proc. Amer. Math. Soc. 98 (1986) 287-293. MR 854035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. L. Noakes. Fibrations and homotopy type . Proc. Amer. Math. Soc. 90 (1984) 619-630. MR 733417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jack Ucci. On the nonexistence of Riemannian submersions from ${\bf C}{\rm P}(7)$ and ${\rm QP}(3)$ . Proc. Amer. Math. Soc. 88 (1983) 698-700. MR 702302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William M. Goldman. Flat bundles with solvable holonomy. II. Obstruction theory . Proc. Amer. Math. Soc. 83 (1981) 175-178. MR 620007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Lashof. Lifting semifree actions . Proc. Amer. Math. Soc. 80 (1980) 167-171. MR 574529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Elisabetta Strickland. The real Brauer group of a finite CW-complex . Proc. Amer. Math. Soc. 75 (1979) 163-168. MR 529234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1